Duan, JichengWei, ZhouchaoLi, DenghuiSu, HanGrebogi, Celso2024-04-012024-04-012024-09-01Duan, J, Wei, Z, Li, D, Su, H & Grebogi, C 2024, 'Symbolic dynamics for a kinds of piecewise smooth maps', Discrete and Continuous Dynamical Systems - Series S, vol. 17, no. 9, pp. 2778-2787. https://doi.org/10.3934/dcdss.20240421937-1632ORCID: /0000-0002-9811-4617/work/161795990https://hdl.handle.net/2164/23144We sincerely thank the people who give valuable comments.10741197engPiecewise smooth mapsymbolic dynamicscrisestopological entropySmale horseshoeQC PhysicsQCSymbolic dynamics for a kinds of piecewise smooth mapsJournal article10.3934/dcdss.2024042179